# SDR SWAA2025081403166

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 8,046 hours, 4,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT ATTENDANT FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED AFT RT FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
